MAUDE Adverse Event Report: Arthrex, Inc. Nano Corkscrew FT, Ti, w 3-0 FW; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. Nano Corkscrew FT, Ti, w 3-0 FW; NON-DEGRADABLE FIXATN FASTENER
Model Number Nano Corkscrew FT, Ti, w 3-0 FW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a sales representative reported via phone that an ar-1317ft nano corkscrew's driver tines at the top of the shaft broke off.Piece broke off into patient and retrieved, new device opened and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
Nano Corkscrew FT, Ti, w 3-0 FW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50804177
Report Number1220246-2026-04787
Device Sequence Number12910716
Product Code MBI
UDI-Device Identifier00888867276703
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K180118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNano Corkscrew FT, Ti, w 3-0 FW
Device Catalogue NumberAR-1317FT
Device Lot Number15636662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown